Journal article icon

Journal article

MACROSCOPIC MODELS FOR SUPERCONDUCTIVITY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/1034114

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
SIAM REVIEW
Volume:
34
Issue:
4
Pages:
529-560
Publication date:
1992-12-01
DOI:
EISSN:
1095-7200
ISSN:
0036-1445
Source identifiers:
27525
Keywords:
Pubs id:
pubs:27525
UUID:
uuid:e2553fb7-6a56-45ac-9d46-d02d40ac15e0
Local pid:
pubs:27525
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP